CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci  
COCENTERS AND REPRESENTATIONS OF PRO-p HECKE ALGEBRAS 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 82-105
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Affine Coxeter groups  Hecke algebras  p-adic groups